# SDR 39LA2013090300004

- Difficulty date: August 27, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N612RM
- Make and model: Skrsky S61N
- Aircraft serial: 61744
- Aircraft time: 30,670 hours, 56,494 cycles
- Engine: Ge CT581402
- Engine time: 38,630 hours
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SUSPECTED COMPRESSOR STALL ON NR 1 ENGINE DURING CLIMBOUT.   COMPLETED NR 1 ENG COMPRESSOR WASH AND INSPECTED FRONT FRAME.  NO DAMAGE NOTED WORK DONE IAW SEI -182, CHAPTER 72-00, DATE 8/27/13.
